Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Nonvanishing local cohomology classes


Author: Ira Moskowitz
Journal: Trans. Amer. Math. Soc. 286 (1984), 831-837
MSC: Primary 58H10; Secondary 57R32
DOI: https://doi.org/10.1090/S0002-9947-1984-0760990-X
MathSciNet review: 760990
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss the nonvanishing of a top-dimensional canonical cohomology class of the space $ \bar B\mathcal{D}if{f_\omega }\;M$. We treat parallelizable and odd-dimensional stably parallelizable manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58H10, 57R32

Retrieve articles in all journals with MSC: 58H10, 57R32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0760990-X
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society